No Cover Image

Journal article 519 views 52 downloads

Hypercontractivity and applications for stochastic Hamiltonian systems / Feng-yu Wang

Journal of Functional Analysis, Volume: 272, Issue: 12, Pages: 5360 - 5383

Swansea University Author: Feng-yu, Wang

  • WangHypercontractivity2017.pdf

    PDF | Accepted Manuscript

    Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).

    Download (341.94KB)

Abstract

The hypercontractivity is proved for the Markov semigroupassociated with a class of stochastic Hamiltonian systemson Hilbert spaces. Consequently, the Markov semigroup convergesexponentially to the invariant probability measure inentropy and is compact for large time. These strengthen thehypocoerciv...

Full description

Published in: Journal of Functional Analysis
ISSN: 0022-1236
Published: Elsevier BV 2017
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa32884
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2017-04-01T03:49:04Z
last_indexed 2020-08-06T02:52:54Z
id cronfa32884
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2020-08-05T11:02:25.6450044</datestamp><bib-version>v2</bib-version><id>32884</id><entry>2017-04-01</entry><title>Hypercontractivity and applications for stochastic Hamiltonian systems</title><swanseaauthors><author><sid>6734caa6d9a388bd3bd8eb0a1131d0de</sid><ORCID/><firstname>Feng-yu</firstname><surname>Wang</surname><name>Feng-yu Wang</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2017-04-01</date><deptcode>SMA</deptcode><abstract>The hypercontractivity is proved for the Markov semigroupassociated with a class of stochastic Hamiltonian systemson Hilbert spaces. Consequently, the Markov semigroup convergesexponentially to the invariant probability measure inentropy and is compact for large time. These strengthen thehypocoercivity results derived in the literature. Since the log-Sobolev inequality is invalid, we introduce a new argument toprove the hypercontractivity using coupling and dimensionfreeHarnack inequality. The main results are illustrated byconcrete examples of the kinetic Fokker&#x2013;Planck equation andhighly degenerate diffusion processes.</abstract><type>Journal Article</type><journal>Journal of Functional Analysis</journal><volume>272</volume><journalNumber>12</journalNumber><paginationStart>5360</paginationStart><paginationEnd>5383</paginationEnd><publisher>Elsevier BV</publisher><issnPrint>0022-1236</issnPrint><keywords>Hypercontractivity, Stochastic Hamiltonian system, Harnack inequality, Exponential convergence</keywords><publishedDay>15</publishedDay><publishedMonth>6</publishedMonth><publishedYear>2017</publishedYear><publishedDate>2017-06-15</publishedDate><doi>10.1016/j.jfa.2017.03.015</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><lastEdited>2020-08-05T11:02:25.6450044</lastEdited><Created>2017-04-01T03:16:56.9929332</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Feng-yu</firstname><surname>Wang</surname><orcid/><order>1</order></author></authors><documents><document><filename>0032884-09052017150408.pdf</filename><originalFilename>WangHypercontractivity2017.pdf</originalFilename><uploaded>2017-05-09T15:04:08.5370000</uploaded><type>Output</type><contentLength>316537</contentLength><contentType>application/pdf</contentType><version>Accepted Manuscript</version><cronfaStatus>true</cronfaStatus><action/><embargoDate>2018-04-10T00:00:00.0000000</embargoDate><documentNotes>Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND).</documentNotes><copyrightCorrect>true</copyrightCorrect><language>eng</language></document></documents><OutputDurs/></rfc1807>
spelling 2020-08-05T11:02:25.6450044 v2 32884 2017-04-01 Hypercontractivity and applications for stochastic Hamiltonian systems 6734caa6d9a388bd3bd8eb0a1131d0de Feng-yu Wang Feng-yu Wang true false 2017-04-01 SMA The hypercontractivity is proved for the Markov semigroupassociated with a class of stochastic Hamiltonian systemson Hilbert spaces. Consequently, the Markov semigroup convergesexponentially to the invariant probability measure inentropy and is compact for large time. These strengthen thehypocoercivity results derived in the literature. Since the log-Sobolev inequality is invalid, we introduce a new argument toprove the hypercontractivity using coupling and dimensionfreeHarnack inequality. The main results are illustrated byconcrete examples of the kinetic Fokker–Planck equation andhighly degenerate diffusion processes. Journal Article Journal of Functional Analysis 272 12 5360 5383 Elsevier BV 0022-1236 Hypercontractivity, Stochastic Hamiltonian system, Harnack inequality, Exponential convergence 15 6 2017 2017-06-15 10.1016/j.jfa.2017.03.015 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2020-08-05T11:02:25.6450044 2017-04-01T03:16:56.9929332 College of Science Mathematics Feng-yu Wang 1 0032884-09052017150408.pdf WangHypercontractivity2017.pdf 2017-05-09T15:04:08.5370000 Output 316537 application/pdf Accepted Manuscript true 2018-04-10T00:00:00.0000000 Released under the terms of a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND). true eng
title Hypercontractivity and applications for stochastic Hamiltonian systems
spellingShingle Hypercontractivity and applications for stochastic Hamiltonian systems
Feng-yu, Wang
title_short Hypercontractivity and applications for stochastic Hamiltonian systems
title_full Hypercontractivity and applications for stochastic Hamiltonian systems
title_fullStr Hypercontractivity and applications for stochastic Hamiltonian systems
title_full_unstemmed Hypercontractivity and applications for stochastic Hamiltonian systems
title_sort Hypercontractivity and applications for stochastic Hamiltonian systems
author_id_str_mv 6734caa6d9a388bd3bd8eb0a1131d0de
author_id_fullname_str_mv 6734caa6d9a388bd3bd8eb0a1131d0de_***_Feng-yu, Wang
author Feng-yu, Wang
author2 Feng-yu Wang
format Journal article
container_title Journal of Functional Analysis
container_volume 272
container_issue 12
container_start_page 5360
publishDate 2017
institution Swansea University
issn 0022-1236
doi_str_mv 10.1016/j.jfa.2017.03.015
publisher Elsevier BV
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 1
active_str 0
description The hypercontractivity is proved for the Markov semigroupassociated with a class of stochastic Hamiltonian systemson Hilbert spaces. Consequently, the Markov semigroup convergesexponentially to the invariant probability measure inentropy and is compact for large time. These strengthen thehypocoercivity results derived in the literature. Since the log-Sobolev inequality is invalid, we introduce a new argument toprove the hypercontractivity using coupling and dimensionfreeHarnack inequality. The main results are illustrated byconcrete examples of the kinetic Fokker–Planck equation andhighly degenerate diffusion processes.
published_date 2017-06-15T03:50:31Z
_version_ 1678500725091467264
score 10.753653